# SDR GTIA2023101237534

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N976NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11276
- Aircraft time: 1,927 hours, 822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE DIDDNT PASS TEST.-R/R  FWD MEGAPHONE IAW AIRBUS EMERGENCY EQUIPMENT DRAWINGS A320
